MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC HIGH SPEED ELEC G1 HANDPIECE AIR COOLED; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE

DEPUY SYNTHES PRODUCTS LLC HIGH SPEED ELEC G1 HANDPIECE AIR COOLED; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Catalog Number EG1A
Medical Device Problem Codes Vibration (1674); Noise, Audible (3273); Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during service and evaluation, it was determined that the high speed elec g1 handpiece air cooled device was heating up and vibrating.It was noted in the service order that the device made abnormal noise there were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was unknown.However, it was reported that the event occurred in 2026.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: a visual and functional assessment was performed on the device.The following steps failed: break out box motor assessment: (resistor verification.During the service evaluation the following failures were identified: functional: moving parts do not move smoothly.Functional: noise - excessive.Functional: vibration.Functional: heat.Conclusion: failure reported is confirmed.Root cause: faulty parts (3210).Action: repair.

Brand Name
HIGH SPEED ELEC G1 HANDPIECE AIR COOLED
Common Device Name
DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
elba bello
4500 riverside drive
palm beach gardens, FL 33410
9083863534
MDR Report Key25641363
Report Number1045834-2026-00143
Device Sequence Number21232103
Product Code ERL
UDI-Device Identifier00845384017134
UDI-Public(01)00845384017134
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133604
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEG1A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/25/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/23/2026
Initial Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown